MAUDE Adverse Event Report: CORDIS US. CORP INFINITI; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS US. CORP INFINITI; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 534620T
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the tip of a 6f 100cm judkins left (jl) 4 infiniti diagnostic catheter appeared cut.The device was not introduced into the patient.There were no reported injuries to the patient.The device will be returned for evaluation.Addendum: received device images show the catheter is separated in two pieces.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections have been updated accordingly: b4, b5, d9, g3, g6, h1, h2, h3, h6, and h10 complaint conclusion: as reported, the tip of a 6f 100cm judkins left (jl) 4 infiniti diagnostic catheter appeared cut.The device was not introduced into the patient.There were no reported injuries to the patient.The device was not returned.Four pictures were submitted for analysis.On one of the pictures the packaging is observed, an infiniti device from catalogue 534-620t, lot 18241658 could be read on the outer label.On the other photos it could be observed that the distal tip/brite tip of the unit was separated in two parts, the remaining separated part is also observed.Another catheter is observed inside the packaging, no damages are observed in the photo.The separation appears to be near the fusion point of the body-brite tip.The reported ¿catheter (body/shaft)-separated¿ was confirmed by photo analysis.The exact cause of the event cannot be determined without returning the device for analysis.Handling factors such as removing the catheter from the package by the distal tip may have contributed to the reported event.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent to make the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿do not use if package is open or damaged.To prevent damage to the catheter tip during removal from the package, grasp the hub and withdraw the catheter.¿ based on the available information, there is no indication that the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.
 
Event or Problem Description
As reported, the tip of a 6f 100cm judkins left (jl) 4 infiniti diagnostic catheter appeared cut.The device was not introduced into the patient.There were no reported injuries to the patient.The device was not returned as expected.Addendum: received device images show the catheter is separated in two pieces.
 
Additional Manufacturer Narrative
After further review, section d.4 primary unique device identification (udi) number has been corrected accordingly.

Brand Name
INFINITI
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key18721887
Report Number9616099-2024-00056
Device Sequence Number5741429
Product Code DQO
UDI-Device Identifier10705032014182
UDI-Public(01)10705032014182(17)260831(10)18241658
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K970854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date08/31/2026
Device Catalogue Number534620T
Device Lot Number18241658
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2024
Supplement Date Received by Manufacturer04/01/2024
08/15/2024
Initial Report FDA Received Date02/16/2024
Supplement Report FDA Received Date04/26/2024
08/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown